# SDR SWAA031087

- Difficulty date: May 13, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 65,460 hours, 71,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545785
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RIGHT NR 1 PAX WINDOW CUTOUT CRACKED AT LOWER AFT CORNER.  REPAIRED WINDOW SKIN PER SWA EA.
